# SDR ASAA2018121967467

- Difficulty date: December 16, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 47,436 hours, 14,015 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 12680
- Condition: Faulted
- Location: Left Ram Air Inl
- Part time: 33,340 hours, 10,919 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON CLIMB OUT AROUND FL290. GROUNDED - YES. DIVERSION TIME 52 MINUTES. ACCOMPLISHED PACK TEMP CONTROL BITE CHECK PER B737-800 FIM 21-62 TASK 801, FOUND LH RAM AIR ACTUATOR FAULTED. R/R RAM AIR ACTUATOR PER B737-800 AMM 21-51-21. R/R PACK TEMP CONTROLLER PER AMM 21-61-20. ALL OPS CHECKS PASSED. ACCOMPLISHED FIM 21-53 TASK 801, NO FAULTS FOUND. R/R AIR CONDITIONING ACCESSORY UNIT PER AMM 21-51-02. ACCOMPLISHED PACK FLOW TEMP CONTROLLER BITE TEST PER FIM 21-61-00. ALL TESTS PASSED.
